It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gramps on February 17, 2000 at 17:42:15:

In Reply to: Vioxx posted by Stacey on February 16, 2000 at 21:07:51:

: Has anyone had weight gain as a side effect of Vioxx? The first month I was on it I gained about 8 pounds. It seems like I remember reading that you are to call your doctor if you have had rapid weight gain while taking Vioxx. Why would this be? Is it playing with your hormones or thyroid?? Maybe it's just me?? Any ideas or similar situations??

I believe I gained about 12 pounds, partly because I wasn't excercising because of the pain and partly because of fluid reduction because I was able to lose 11 pounds of it back pretty quickly once I was able to excercise again.

Follow Ups

All times are GMT -7. The time now is 10:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!